MathSciNet Relay Station
MathSciNet bibliographic data
MR1117994 60K35
Dawson, D. A.; Zheng, X. Law of large numbers and central limit theorem for unbounded jump mean-field models. Adv. in Appl. Math. 12 (1991), no. 3, 293–326.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement